Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking 40 mg tricort injection for skin itching. Could this be help to cure ?

my skin doctor gave tricort inj 40 mg one month back for itching which reappears at a different place than where it was earlier. since last three years i am having this skin problem. i am on pacemaker since april 2010 and bp drugs as well as insulin. i also had mycrdial infarction in 1988. skin doctor has asked me to repeat 40 mg tricort inj. tomorrow. should i go back to him ?
Asked On : Tue, 8 Feb 2011
Answers:  2 Views:  1253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
tricort is given to reduce inflammation and itching.
it is relatively a safe drug.
i does not have damaging effect on your heart valves. adverse effects are rare and in some circumstances unavoidable. hence any drug given i titrated and given to the best need of the patient in the best interest of the patient.
i hope i have answered your doubt.
take care and have a speedy recovery
Answered: Sun, 14 Aug 2011
I find this answer helpful
  User's Response
welcome to HCM.i suppose there in no need for injection.You can try tablets for this reason of itching.So have a word with your doctor.I will suggest you go for homoeopatic treatment for your skin ailments, its safe gentle and effective.
Answered: Sun, 14 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor